# SDR SIMA201001907

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,432 hours, 13,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Part time: 18,432 hours, 13,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT, FOUND THE RIGHT FLOOR SILL AT FRAME 319.70 HAS CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT FLOOR SILL AT FRAME 319.70 IAW EO CR-53MR-171R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
